MathSciNet Relay Station
MathSciNet bibliographic data
MR1139751 58F03 (54H20)
Kim, K. H.; Roush, F. W. On the structure of inert automorphisms of subshifts. Pure Math. Appl. Ser. B 2 (1991), no. 1, 3–22.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement